MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba CapSureFix Novus MRI SureScan; PERMANENT PACEMAKER ELECTRODE

Medtronic Puerto Rico Villalba CapSureFix Novus MRI SureScan; PERMANENT PACEMAKER ELECTRODE
Model Number 407652
Medical Device Problem Codes Pacing Problem (1439); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction

Brand Name
CapSureFix Novus MRI SureScan
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50320387
Report Number2649622-2026-24440
Device Sequence Number9994334
Product Code DTB
UDI-Device Identifier00885074200682
UDI-Public(01)00885074200682(17)160827
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/27/2016
Device Model Number407652
Device Catalogue Number407652
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Date Device Manufactured09/08/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale